MA-Journal Papers(저널논문)

Recent Items

Collection's Items (Sorted by Submit Date in Descending order): 1161 to 1180 of 1851

1161
Calculation of the local electric field for an infinite array of conducting nanosized objects

Lim, Mikyoungresearcher; Kim, D; Kim, SY; Bouree, JE, JOURNAL OF PHYSICS A-MATHEMATICAL AND THEORETICAL, v.40, no.4, pp.853 - 862, 2007-01

1162
Testing branch-width

Oum, Sang-ilresearcher; Seymour, P, JOURNAL OF COMBINATORIAL THEORY SERIES B, v.97, no.3, pp.385 - 393, 2007-05

1163
A pair of orthogonal frames

Kim, Hong Ohresearcher; Kim, Rae Young; Lim, Jae Kun; Shen, Zuowel, JOURNAL OF APPROXIMATION THEORY, v.147, no.2, pp.196 - 204, 2007

1164
A generic Craig form for the two-dimensional Gaussian Q-function

Park, Seungkeun; Choi, UJinresearcher, ETRI JOURNAL, v.29, no.4, pp.516 - 517, 2007

1165
Self-recursions of the Hauptmodul N (j1, 3)

Nam Min Kim; Koo, JaKyungresearcher, INTERNATIONAL MATHEMATICAL FORUM, v.1, no.37, pp.1833 - 1840, 2006

1166
Linear convergence of Tatonnement in a Bertrand oligopoly

Gallego, G; Huh, WT; Kang, Wanmoresearcher; Phillips, R, COMPUTATIONAL SCIENCE AND ITS APPLICATIONS - ICCSA 2006, PT 3 BOOK SERIES: LECTURE NOTES IN COMPUTER SCIENCE, v.3982, pp.822 - 831, 2006

1167
Bicanonical pencil of a determinantal Barlow surface

Lee, Yongnamresearcher, TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, v.353, no.3, pp.893 - 905, 2001-03

1168
Bounds and Q-Gorenstein smoothings of smoothable stable log surfaces

Lee, Yongnamresearcher, Contemporay Mathematics Series Symposium in Honor of C. H. Clemens, v.312, pp.153 - 162, 2002-01

1169
Interpretation of the deformation space of a determinantal Barlow surface via smoothings

Lee, Yongnamresearcher, PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, v.130, no.4, pp.963 - 969, 2002-01

1170
Topological Euler numbers in a semi-stable degeneration of surfaces

Lee, Yongnamresearcher, PROCEEDINGS OF THE JAPAN ACADEMY SERIES A-MATHEMATICAL SCIENCES, v.79, pp.42 - 45, 2003-02

1171
A characterization of Inoue-Hirzebruch surfaces

Oeljeklaus, K; Toma, M; Zaffran, Dresearcher, ANNALES DE L INSTITUT FOURIER, v.51, no.5, pp.1243 - 1257, 2001

1172
Serre problem and Inoue-Hirzebruch surfaces

Zaffran, Dresearcher, MATHEMATISCHE ANNALEN, v.319, no.2, pp.395 - 420, 2001-02

1173
Flux recovery from primal hybrid finite element methods

Chou, SH; Kwak, Do Youngresearcher; Kim, KY, SIAM JOURNAL ON NUMERICAL ANALYSIS, v.40, no.2, pp.403 - 415, 2002-07

1174
Orthogonal functions satisfying a second-order differential equation

Kwon, Kil Hyunresearcher; Lee, DW, JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, v.153, no.1-2, pp.283 - 293, 2003-04

1175
Collision detection algorithm of a continuous type using spherical extreme vertex diagrams

Kim, HS; Kim, Hong Ohresearcher; Shin, Sung-Yongresearcher, COMPUTERS & MATHEMATICS WITH APPLICATIONS, v.47, no.8-9, pp.1363 - 1378, 2004-04

1176
Error estimates of Lagrange interpolation and orthonormal expansions for Freud weights

Kwon, Kil Hyunresearcher; Lee, DW, JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, v.133, no.1-2, pp.445 - 454, 2001-08

1177
Generalized Delta-coherent pairs

Kwon, Kil Hyunresearcher; Lee, JH; Marcellan, F, JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY, v.41, no.6, pp.977 - 994, 2004-11

1178
Generalized coherent pairs

Kwon, Kil Hyunresearcher; Lee, JH; Marcellan, F, JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, v.253, no.2, pp.482 - 514, 2001-01

1179
On Kernel polynomials and self-perturbation of orthogonal polynomials

Kwon, Kil Hyunresearcher; Lee, D.W.; Marcelldn, F.; Park, S.B., ANNALI DI MATEMATICA PURA ED APPLICATA, v.180, no.2, pp.127 - 146, 2001

1180
Self-adjoint operators generated from non-Lagrangian symmetric differential equations having orthogonal polynomial eigenfunctions

Everitt, WN; Kwon, Kil Hyunresearcher; Lee, JK; Littlejohn, LL; Williams, SC, ROCKY MOUNTAIN JOURNAL OF MATHEMATICS, v.31, no.3, pp.899 - 937, 2001

Discover

Type

Open Access

Date issued

. next

Subject

. next

rss_1.0 rss_2.0 atom_1.0